PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1992 March; 85(3): 181.
PMCID: PMC1294829

RDX intoxication causing seizures and a widespread petechial rash mimicking meningococcaemia.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (205K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Stone WJ, Paletta TL, Heiman EM, Bruce JI, Knepshield JH. Toxic effects following ingestion of C-4 plastic explosive. Arch Intern Med. 1969 Dec;124(6):726–730. [PubMed]
  • KAPLAN AS, BERGHOUT CR, PECZENIK A. HUMAN INTOXICATION FROM RDX. Arch Environ Health. 1965 Jun;10:877–883. [PubMed]
  • Hollander AI, Colbach EM. Composition C-4 induced seizures: a report of five cases. Mil Med. 1969 Dec;134(13):1529–1530. [PubMed]
  • Ketel WB, Hughes JR. Toxic encephalopathy with seizures secondary to ingestion of composition C-4. A clinical and electroencephalographic study. Neurology. 1972 Aug;22(8):871–876. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press